MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).Device evaluated by mfr: only the main coil was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that the main coil was bent and stretched at both the coil arm and primary coil section.Moreover, the coil arm was detached.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 04mar2025.It was reported that the coil was unable to be withdrawn and became stretched.The target lesion was located in the aortic lumen.An 8mm x 40cm interlock-35 coil was selected for endovascular aortic graft exclusion.During the procedure, the coil was delivered using a 4f angiography catheter, and continuous infusion of heparin saline was set.However, it was noted that the coil was unable to be withdrawn and became stretched.The coil was the withdrawn outside the body, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable.However, device analysis revealed that the arm coil was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21739594
Report Number2124215-2025-18821
Device Sequence Number4196931
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)270816(10)34650125
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0034650125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown